On some first order degenerate systems in domains with characteristic part of the boundary
Doklady Akademii Nauk, Tome 262 (1982) no. 6, pp. 1332-1335
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_262_6_a12,
author = {V. P. Shatskii},
title = {On some first order degenerate systems in domains with characteristic part of the boundary},
journal = {Doklady Akademii Nauk},
pages = {1332--1335},
year = {1982},
volume = {262},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_262_6_a12/}
}
V. P. Shatskii. On some first order degenerate systems in domains with characteristic part of the boundary. Doklady Akademii Nauk, Tome 262 (1982) no. 6, pp. 1332-1335. http://geodesic.mathdoc.fr/item/DAN_1982_262_6_a12/